Extended Kudryashov Method for Fractional Nonlinear Differential Equations

Articles > Article · 2018

Authors: Şerife Müge EGE, Emine MISIRLI

Mathematical Sciences and Applications E-Notes, International, 2018, vol 6, pp 19-28

DOI: 10.36753/mathenot.421751

Summary

In this study, we have propesed the extended Kudryashov method to obtain the exact solutions of nonlinear fractional differential equations. Definiton of modified Riemann Liouville sense fractional derivative is used and the proposed method is applied to two nonlinear fractional differential equations. Analytical solutions including hyperbolic functions are obtained.

View details